Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Almost all $p$-groups have automorphism group a $p$-group


Author: Ursula Martin
Journal: Bull. Amer. Math. Soc. 15 (1986), 78-82
MSC (1985): Primary 20E36, 20D15; Secondary 05A20, 20G40
MathSciNet review: 838793
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 20E36, 20D15, 05A20, 20G40

Retrieve articles in all journals with MSC (1985): 20E36, 20D15, 05A20, 20G40


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1986-15441-8